# SDR UALA2010122104671

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,240 hours, 20,789 cycles
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 50
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE CONTROL SELECTOR SPINS BUT WON'T ACTUALLY CHANGE LANDING ALTITTUDE.  REPLACED PANEL, GROUND CHECKED OK.
